# SDR REXA2022040100525

- Difficulty date: February 25, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STGR 26R FROM FS333.00 TO FS364.00	CA:  REMOVED AND REPLACED STRINGER 25R FROM FS333.00 TO FS364.00 IAW CRJ900 SRM TASKS 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
